There is a point that we get to that starts the ride down hill. Its a very subtle feeling that i can do this. The feeling will come and go and is a result of the opiates leaving the body. The first time you feel it there is a short moment of relief and its important to remember that moment to get to the next level. At about the 2 week mark that feeling will be almost natural and youll realize that you are now in control, not the drugs.
Life right now seems out of reach, although I think I have a grip it's the pill that has a grip but not for long
Life360 is right. Hang on to those little moments because soon those will start taking over the bad ones. Promise.
Hi!! Great news on Day 7!! Be proud of yourself! I can tell through yours post how much you want this and how hard you are fighting for it! If I have bad days, or " moments, I repeat to myself that the only ending to continue taking pills is death.
Hey listen, grown men can cry too and I say cry... Get it out! Your emotions are waking up bc you have been numb to them for a long time now. While this is a good thing, I also know how you feel and it can be very saddening too... If you let it! I cried like a baby for a solid 2 days but felt better once I got it out!
Please flush the pills. You will NEVER ever have to go through THIS day again!
You have so many supporters here, myself included, that are pulling for you! Cry if you need to, scream if you must but please don't open that package.
Come post here as often as you would like and we will all work to get you through this! Right now your body is going through a lot. Surrender yourself to it and buckle up your armor, now is time to fight for your life like a Warrior!!
You have this!!
I also meant to tell you... You mentioned that your not looking for sympathy. What myself, and many others here can offer you is empathy
I promise, I will return to sender/flush/throwing them out
I want to make it more now than anything else